Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 6, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Feb 11, 2012, 4:39 AM EST. It took effect at Feb 11, 2012, 7:00 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2012, 4:39 AM EST (09:39 UTC)
- In effect from
- Feb 11, 2012, 7:00 AM EST
- Expired
- Feb 12, 2012, 4:00 PM EST
- In force
- 33 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
199 WHUS72 KTBW 110939 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 439 AM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY AFTERNOON FOR ALL COASTAL WATERS EXCEPT TAMPA BAY... .STRONG HIGH PRESSURE BUILDING INTO THE AREA TODAY WILL BRING WINDS OF 20 TO 25 KNOTS AND BUILD SEAS UP TO 8 FEET ACROSS THE COASTAL WATERS. GMZ850-853-856-870-873-876-112200- /O.NEW.KTBW.SC.Y.0006.120211T1200Z-120212T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 439 AM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SUNDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL GRADUALLY SHIFT AROUND TO THE NORTH AND THEN NORTHEAST THROUGH SUNDAY. SEAS WILL BUILD UP TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
5 follow-up statements
352 WHUS72 KTBW 112153 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 453 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY AFTERNOON FOR ALL COASTAL WATERS EXCEPT TAMPA BAY... .STRONG HIGH PRESSURE BUILDING INTO THE AREA WILL BRING WINDS OF 20 TO 25 KNOTS AND BUILD SEAS UP TO 10 FEET ACROSS THE COASTAL WATERS. GMZ850-853-856-870-873-876-121030- /O.CON.KTBW.SC.Y.0006.000000T0000Z-120212T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 453 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL GRADUALLY SHIFT AROUND TO THE NORTH AND THEN NORTHEAST THROUGH SUNDAY. SEAS WILL BUILD UP TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
585 WHUS72 KTBW 120039 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 739 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL COASTAL WATERS INCLUDING TAMPA BAY... .STRONG HIGH PRESSURE BUILDING INTO THE AREA WILL BRING WINDS OF 20 TO 25 KNOTS AND BUILD SEAS UP TO 10 FEET ACROSS THE COASTAL WATERS. GMZ830-121030- /O.EXB.KTBW.SC.Y.0006.000000T0000Z-120212T1500Z/ TAMPA BAY WATERS- 739 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL GRADUALLY SHIFT AROUND TO THE NORTH AND THEN NORTHEAST THROUGH SUNDAY. BAY WATERS WILL BE CHOPPY TO LOCALLY ROUGH IN EXPOSED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ850-853-856-870-873-876-121030- /O.CON.KTBW.SC.Y.0006.000000T0000Z-120212T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 739 PM EST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL GRADUALLY SHIFT AROUND TO THE NORTH AND THEN NORTHEAST THROUGH SUNDAY. SEAS WILL BUILD UP TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
711 WHUS72 KTBW 120939 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 439 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL COASTAL WATERS INCLUDING TAMPA BAY... .STRONG HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA TODAY KEEPING WINDS OF 20 TO 25 KNOTS AND SEAS UP TO 9 FEET ACROSS THE COASTAL WATERS. GMZ850-853-856-870-873-876-122100- /O.CON.KTBW.SC.Y.0006.000000T0000Z-120212T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 439 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH 4 PM. SEAS WILL REMAIN 5 TO 9 FEET ACROSS THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-121500- /O.CON.KTBW.SC.Y.0006.000000T0000Z-120212T1500Z/ TAMPA BAY WATERS- 439 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH 10 AM. BAY WATERS WILL BE CHOPPY TO LOCALLY ROUGH IN EXPOSED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
761 WHUS72 KTBW 121458 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 958 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL COASTAL WATERS INCLUDING TAMPA BAY... .STRONG HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA TODAY KEEPING WINDS OF 20 TO 25 KNOTS AND SEAS UP TO 10 FEET ACROSS THE COASTAL WATERS. GMZ830-122100- /O.EXT.KTBW.SC.Y.0006.000000T0000Z-120212T2100Z/ TAMPA BAY WATERS- 958 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS ON LOWER BAY WATERS WILL CONTINUE THROUGH 4 PM. BAY WATERS WILL BE CHOPPY TO LOCALLY ROUGH NEAR THE MOUTH OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ850-853-856-870-873-876-122100- /O.CON.KTBW.SC.Y.0006.000000T0000Z-120212T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 958 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS WITH A FEW HIGHER GUSTS WILL CONTINUE THROUGH 4 PM. SEAS WILL REMAIN 6 TO 10 FEET ACROSS THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
945 WHUS72 KTBW 122112 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 412 PM EST SUN FEB 12 2012 ...THE WINDS ARE SUBSIDING OVER THE GULF WATERS... .THE PRESSURE GRADIENT IS WEAKENING OVER THE WATERS AND THE WINDS ARE DECREASING BELOW ADVISORY CRITERIA. GMZ830-850-853-856-870-873-876-122215- /O.EXP.KTBW.SC.Y.0006.000000T0000Z-120212T2100Z/ TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 412 PM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 4:17 AM EST, 22 minutes earlier.
Area forecast discussion, Feb 11, 4:17 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
417 AM EST SAT FEB 11 2012
...LAKE WIND AND SMALL CRAFT ADVISORY TODAY AND FREEZE WATCH
ACROSS THE NORTHERN COUNTIES TONIGHT AS COLD AND DRY CANADIAN HIGH
PRESSURE BUILDS INTO AREA...
.SHORT TERM (TODAY-MONDAY)...
JUST A FEW SHOWERS LINGER ACROSS THE AREA AT THIS TIME WITH THE
PRIMARY COLD FRONT JUST PUSHING SOUTH OF THE AREA. GETTING SOME
CLEARING ACROSS THE NORTH ALREADY AND CONDITIONS SHOULD CONTINUE
TO CLEAR THROUGH THE MORNING AS COLD AND DRY CANADIAN HIGH
PRESSURE BEGINS TO BUILD INTO THE AREA. WINDS WILL INCREASE TO 15
TO 25 MPH ACROSS THE AREA TODAY WITH HIGHER GUSTS IN PLACE AND
HAVE ISSUED A LAKE WIND ADVISORY FOR THIS. TEMPERATURES SHOULD
ONLY REACH THE MID 60S NORTH TO THE LOWER 70S SOUTH.
HAVE A FREEZE WATCH IN EFFECT FOR THE NATURE COAST INCLUDING PASCO
COUNTY FOR TONIGHT AS THE COLD AND DRY AIR CONTINUES TO ADVECT
INTO THE AREA AND BRINGS TEMPERATURES ACROSS THE NORTH BELOW
FREEZING FOR 2-4 HOURS EARLY SUNDAY MORNING. WINDS WILL ALSO BE
10-15 MPH OVERNIGHT AND WILL LIKELY NEED A WIND CHILL ADVISORY FOR
AT LEAST TAMPA BAY AREA SOUTH. LOWS WILL BE IN THE UPPER 20S
NORTH...TO THE MID 30S TO LOWER 40S CENTRAL AND SOUTH.
SUNDAY THROUGH MONDAY WILL BE SIMILAR AS THE HIGH PRESSURE CENTER
SETTLES TO OVER THE SOUTHEAST U.S. WITH GENERALLY CLEAR AND COLD
CONDITIONS AND WINDS WEAKENING. HIGHS SUNDAY WILL BE IN THE LOWER
50S TO LOWER 60S. LOWS SUNDAY NIGHT WILL BE THE COLDEST AND WILL
LIKELY NEED A HARD FREEZE WARNING THROUGH PASCO COUNTY WITH LOWS
IN THE LOWER TO MID 20S THERE...AND A FREEZE WARNING FOR MUCH OF
THE REST OF THE AREA WITH LOWS IN THE LOWER 30S EXCEPT UPPER 30S
NEAR THE COAST. HIGHS MONDAY WILL BEGIN TO MODERATE AS THE HIGH
PRESSURE CENTER SHIFT EAST OF THE AREA WITH HIGHS IN THE 60S.
.LONG TERM (MONDAY NIGHT-FRIDAY)...
QUASI ZONAL FLOW ACROSS THE SOUTHERN U.S. TUESDAY WITH A SHORT
WAVE DISTURBANCE MOVING ACROSS THE SOUTHEAST U.S. GENERATING A
WEAK SURFACE LOW ALONG A FRONTAL BOUNDARY FROM THE NORTHEAST GULF
OF MEXICO TO THE MID ATLANTIC COAST. SLIGHT CHANCE OF SHOWERS OVER
WEST CENTRAL FLORIDA TUESDAY NIGHT AND WEDNESDAY. U/L RIDGING WILL
TAKE PLACE ACROSS THE GULF OF MEXICO AND FLORIDA WEDNESDAY AND
WEDNESDAY NIGHT WITH WARMER TEMPERATURES. ANOTHER U/L DISTURBANCE
WILL MOVE THROUGH THE OHIO RIVER VALLEY THURSDAY WITH AN
ASSOCIATED COLD FRONT APPROACHING NORTH FLORIDA WITH AN INCREASING
CHANCE OF SHOWERS LATE THURSDAY AND THURSDAY NIGHT MAINLY NORTH OF
TAMPA. U/L SUPPORT WILL BE LIFTING WELL NORTH OF THE AREA WITH
SHOWER ACTIVITY DECREASING AS THE FRONT MOVE ACROSS THE FORECAST
AREA ON FRIDAY WITH DRIER SLIGHTLY COOLER AIR ADVECTING OVER THE
REGION BEHIND THE FRONT.
&&
.AVIATION...
AREAS OF LIGHT RAIN WITH MVFR CIGS AND VSBYS THROUGH EARLY THIS
MORNING...WITH LCL IFR CIGS. INCREASING NORTHWEST WINDS AROUND
SUNRISE WITH GUSTS AROUND 25 KNOTS LATER THIS MORNING THROUGH THE
AFTERNOON. CIGS WILL INCREASE TO AROUND 100-120 LATER THIS
MORNING WITH LCL BKN 025-030 OFF THE GULF OF MEXICO. SKIES WILL
CLEAR LATER TODAY WITH LCL BKN 025-035 OVER THE COASTAL WATERS.
&&
.MARINE...
WINDS AND SEAS WILL QUICKLY INCREASE TO 20 TO 25 KNOTS WITH HIGHER
GUSTS LATER THIS MORNING WITH THE SCA STARTING AT 7AM FOR ALL OF
THE COASTAL WATERS EXCEPT TAMPA BAY. WILL MONITOR CONDITIONS
ACROSS TAMPA BAY...BUT FOR NOW WILL KEEP AN SCEC IN PLACE. THE SCA
WILL CONTINUE THROUGH SUNDAY AFTERNOON AS HIGH PRESSURE BUILDS
INTO THE AREA...THEN WEAKEN AS THE HIGH PRESSURE CENTER SETTLES
INTO THE SE US. CONDITIONS WILL THEN REMAIN BELOW SCA LEVELS
THROUGH THE REST OF THE PERIOD AS THE HIGH CONTINUES TO SHIFT EAST
OVER THE ATLANTIC AND A WEAK COLD FRONT SETTLES INTO NORTHERN FL
THROUGH WEDNESDAY.
&&
.FIRE WEATHER...
COLD AND DRY AIR WILL MOVE INTO THE AREA TODAY AND TONIGHT AS
CANADIAN HIGH PRESSURE BUILDS. THIS WILL CAUSE SEVERAL HOURS OF
CRITICAL RELATIVE HUMIDITIES SUNDAY AND MONDAY AFTERNOONS. WINDS
WILL BE NEAR 15 MPH MAINLY FROM TAMPA BAY SOUTH NEAR THE COAST
SUNDAY AFTERNOON...AND THIS IN COMBINATION WITH THE LOW HUMIDITIES
MAY NECESSITATE A RFW. AN RFD WILL OTHERWISE LIKELY BE NECESSARY
FOR SEVERAL COUNTIES ON BOTH SUNDAY AND MONDAY AFTERNOONS.
CONDITIONS SHOULD MODERATE BY TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 69 36 55 35 / 5 0 0 0
FMY 73 40 61 39 / 10 0 0 0
GIF 69 34 55 34 / 5 0 0 0
SRQ 69 38 57 35 / 10 0 0 0
BKV 67 30 53 23 / 5 0 0 0
SPG 67 44 54 43 / 5 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
SARASOTA-SUMTER.
FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR CITRUS-
HERNANDO-LEVY-PASCO-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 PM EST SUNDAY
FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT
20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...13/OGLESBYHazardous weather outlook, Feb 10, 5:53 AM EST, 22 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 553 AM EST FRI FEB 10 2012 FLZ039-042-043-048>052-055>057-060>062-065-101700- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 553 AM EST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY AND TONIGHT WITH LOW PRESSURE AND THEN A COLD FRONT MOVING THROUGH THE AREA. STRONG GUSTY WINDS AND SOME HEAVY RAINS WILL BE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...EXCESSIVE COLD IMPACT... FREEZING TEMPERATURES WILL BE POSSIBLE MAINLY ACROSS THE NATURE COAST AND NORMALLY COLDER INLAND AREAS FOR SATURDAY NIGHT AND SUNDAY NIGHT. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL INCREASE TO ADVISORY LEVELS FOR SATURDAY THROUGH SUNDAY AS A TIGHT PRESSURE GRADIENT BUILDS INTO THE AREA BEHIND THE COLD FRONT. WINDS OF 20 TO 25 KNOTS AND SEAS UP TO 8 FEET OFFSHORE WILL BE POSSIBLE ACROSS THE WATERS. SMALL CRAFT OPERATORS SHOULD USE EXTREME CAUTION OR CONSIDER DELAYING TRIPS UNTIL CONDITIONS IMPROVE. ...FIRE WEATHER IMPACT... COLD AND DRY AIR WILL MOVE INTO THE AREA BEHIND THE COLD FRONT AS CANADIAN HIGH PRESSURE BUILDS INTO THE AREA. THIS WILL ALLOW FOR SEVERAL HOURS OF CRITICAL RELATIVE HUMIDITIES SUNDAY AND MONDAY AFTERNOONS. WINDS WILL ALSO BE NEAR 15 MPH SUNDAY AFTERNOON. THIS WILL ALLOW FOR THE RAPID SPREAD OF WILDFIRES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 4:07 AM EST | Freeze Watch | TBW | Sumter | 10 hr |
| Feb 11, 4:07 AM EST | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 15 hr |
| Feb 11, 9:24 AM EST | High Surf Advisory | TBW | Pinellas | 31 hr |
| Feb 11, 2:11 PM EST | Freeze Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 23 hr |
| Feb 11, 2:11 PM EST | Freeze Warning | TBW | Polk | 18 hr |
| Feb 11, 2:11 PM EST | Hard Freeze Warning | TBW | Sumter | 18 hr |
| Feb 11, 2:12 PM EST | Wind Chill Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 18 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.